# SDR 00FDEA00363

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 4828
- Condition: Leaking
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A SYS QUANTITY ON LAND GEAR RETRACTION, LOST ALL A PRESSURE SHORTLY AFTER, COMPLIED WITH RED TABS.  REMOVED AND REPLACED NR 6 LEAD EDGE FLAP ACTUATOR PER 727-100 MM 27-81-22.  NO LEAK, RE-SAFETY ALL SWITCHES IN COCKPIT WITH BREAK-AWAY WIRE.
